• 姓       名:黄勇
  • 职       称:教授
  • 学       位:博士
  • 所在机构:湖南大学 数学与计量经济学院
  • 出生年月: 1979年06月
  • 籍       贯:
  • 研究方向:偏微分方程与几何分析
个人简介 学术成果 发表论文

教育背景

2007年 清华大学,数学专业,博士学位;

2004年 重庆大学,数学专业,硕士学位;

2001年 重庆师范大学,数学专业,学士学位。

工作经历

2016.01-至今:湖南大学数学与计量经济学院教授。

2015.02-2015.12:湖南大学副教授。

2009.10-2015.01:中国科学院副教授。

2007.07-2009.09:中国科学院副研究员。

先后访问加拿大McGill大学、西班牙马德里自治大学、以及美国纽约大学。

教授课程

解析几何、偏微分方程

研究成果在Advances in Mathematics等杂志发表。特别地,他与纽约大学Lutwak-Yang-Zhang合作得到了对偶Minkowski问题的存在性,相关论文发表在数学顶尖杂志Acta Mathematica上。

科研项目

青年科学基金:Monge-Ampere equations and it geometric applications, 2011. 01-2013. 12;

数学天元基金:Hessian type equations and related problems, 2009. 01-2009.12.

论文专著

1 Y. Huang, E. Lutwak, D. Yang, and G. Zhang. Geometric measures in the dual brunn-minkowski theory and their associated minkowski problems. Acta Mathematica, 2016. in press.

2 Y. Huang, F. Jiang and J. Liu, Boundary C{2,alpha} estimates for Monge--Ampere type equations, Advances in Mathematics 281 (2015), 706--733.

3 Y. Huang, J. Liu and L. Xu, On the uniqueness of Lp-Minkowski problems: The constant p-curvature case in R3, Advances in Mathematics 281 (2015), 906--927.

4 Y. Huang, Curvature estimates of hypersurfaces in the Minkowski space, Chinese Annals of Mathematics. Series B 34 (2013), no.5, 753--764.

5 Y. Huang, L. Xu, Two problems related to prescribed curvature measures, Discrete and Continuous Dynamical Systems. Series A 33 (2013), no.~5, 1975--1986.

6 Y. Huang, Q. Lu, On the regularity of the Lp Minkowski problem, Advances in Applied Mathematics 50 (2013), no.~2, 268--280.

7 Y. Huang, Juan L. Vazquez, Large-Time Geometrical Properties of Solutions of the Barenblatt Equation of Elasto-Plastic Filtration, Journal of Differential Equations, 252(2012), 4229--4242.

8 Y. Huang, L. Xu, Regularity of radial solutions to the complex Hessian equations, J. Partial Differential Equations, 23(2010), 147-157.

9 Y. Huang, Boundary asymptotical behaviour of large solutions to Hessian equation, Pacific Journal of Mathematics, 244(2010), 85-98.

10 Y. Huang, L. Xu, Singularity and decay estimates for the conformal k-hessian equation via Liouville-type theorems, Archiv der Mathematik, 93(2009), 175-179.

11 Y. Huang, H. Jian, N. Su, Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains, Acta Mathematica Sinica ,25(2009), 491-502.

12 Y. Huang, L. Xu, Hypersurfaces of prescribed k-order mean curvature in exterior domains, Advanced Nonlinear Studies (7)2007, 565-578.

13 Y. Huang, N. Su, Homogenization of degenerate nonlinear parabolic equation in divergence form. J. Math. Anal. Appl. (330)2007, 976-988.

14 Y. Huang, N. Su, X. Zhang, Homogenization of degenerate quasilinear parabolic equations with periodic structure. Asymptotic Analysis, 48 (2006) 77-89.

15 X. Zhang, Y. Huang, Homogenization for Degenerate Quasilinear Parabolic Equations of Second Order. Acta Mathematicae Applicatae Sinica (English Series), 21 (2005) 93-100.

16 X. Zhang, Y. Huang, The homogenization of a class of degeneratequasilinear parabolic equations, J. Chongqing Univ. (Engl. Ed.) 2(2003), 92-94.

奖励/荣誉

2016年获国家基金。